# SDR ASAA0944458

- Difficulty date: February 4, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 655214136
- Condition: Dented
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MID FLAP HAS A DENT 10 INCHES FROM I/B END AND 18 INCHES FROM T/E.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED REPAIR DOUBLER, FILLER AND INSTALLED REPAIR IAW B737 400 SRM 57 53 01.
